# SDR C2XA09IA309

- Difficulty date: December 8, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 9,233 hours, 4,991 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DLH - FLIGHT 2593 FROM IAH TO OMA DIVERTED TO DLH AFTER RMU 1 & AT NAV'S DASHED OUT IN FLIGHT.  THE AIRCRAFT LANDED AT DLH WITHOUT INCIDENT WHERE THE SYSTEM WAS RESET, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
